Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Finite asymptotic dimension for $\mathrm{CAT}(0)$ cube complexes

Nick Wright

Geometry & Topology 16 (2012) 527–554
Bibliography
1 G C Bell, A Dranishnikov, A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory, Trans. Amer. Math. Soc. 358 (2006) 4749 MR2231870
2 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
3 J Brodzki, S J Campbell, E Guentner, G A Niblo, N J Wright, Property A and $\mathrm{CAT}(0)$ cube complexes, J. Funct. Anal. 256 (2009) 1408 MR2490224
4 S V Buyalo, N D Lebedeva, Dimensions of locally and asymptotically self-similar spaces, Algebra i Analiz 19 (2007) 60 MR2319510
5 I Chatterji, G Niblo, From wall spaces to $\mathrm{CAT}(0)$ cube complexes, Internat. J. Algebra Comput. 15 (2005) 875 MR2197811
6 A Dranishnikov, On asymptotic dimension of amalgamated products and right-angled Coxeter groups, Algebr. Geom. Topol. 8 (2008) 1281 MR2443244
7 A Dranishnikov, Open problems in asymptotic dimension theory, preprint (2008)
8 A Dranishnikov, M V Sapir, On the dimension growth of groups arXiv:1008.3868
9 D S Farley, Finiteness and $\mathrm{CAT}(0)$ properties of diagram groups, Topology 42 (2003) 1065 MR1978047
10 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
11 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
12 G A Niblo, L D Reeves, The geometry of cube complexes and the complexity of their fundamental groups, Topology 37 (1998) 621 MR1604899
13 G A Niblo, M A Roller, Groups acting on cubes and Kazhdan's property (T), Proc. Amer. Math. Soc. 126 (1998) 693 MR1459140
14 B Nica, Cubulating spaces with walls, Algebr. Geom. Topol. 4 (2004) 297 MR2059193
15 Y Ollivier, D T Wise, Cubulating random groups at density less than $1/6$, Trans. Amer. Math. Soc. 363 (2011) 4701 MR2806688
16 D Osin, Asymptotic dimension of relatively hyperbolic groups, Int. Math. Res. Not. 2005 (2005) 2143 MR2181790
17 J Roe, Lectures on coarse geometry, Univ. Lecture Series 31, Amer. Math. Soc. (2003) MR2007488
18 M A Roller, Poc sets, median algebras and group actions. An extended study of Dunwoody's construction and Sageev's theorem, preprint (1998)
19 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
20 D T Wise, Cubulating small cancellation groups, Geom. Funct. Anal. 14 (2004) 150 MR2053602